EconPapers    
Economics at your fingertips  
 

Integro-differential equations for option prices in exponential Lévy models

Rama Cont () and Ekaterina Voltchkova

Finance and Stochastics, 2005, vol. 9, issue 3, 299-325

Abstract: We explore the precise link between option prices in exponential Lévy models and the related partial integro-differential equations (PIDEs) in the case of European options and options with single or double barriers. We first discuss the conditions under which options prices are classical solutions of the PIDEs. We show that these conditions may fail in pure jump models and give examples of lack of smoothness of option prices with respect to the underlying. We give sufficient conditions on the Lévy triplet for the prices of barrier options to be continuous with respect to the underlying and show that, in a general setting, option prices in exp-Lévy models correspond to viscosity solutions of the pricing PIDE. Copyright Springer-Verlag Berlin/Heidelberg 2005

Keywords: Lévy process; jump-diffusion models; option pricing; integro-differential equations; viscosity solutions. (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (34) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-005-0153-z (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:9:y:2005:i:3:p:299-325

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-11-06
Handle: RePEc:spr:finsto:v:9:y:2005:i:3:p:299-325